MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The patient presented with chronic critical limb ischemia (cli).The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified pedal vessels.A 300 cm savion flx guidewire was inserted to the lesion.However, the guidewire tip curled up in the occluded segment and it was noticed that the tip broke off.Coyote balloon was being used as a catheter.The wire was removed but the tip was left in a very small occluded segment.The procedure was completed with non-bsc device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.Unit returned with its original pouch overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn and lot provided by the customer.The guidewire was inspected, and it was noticed that the polymer jacket was detached at the very tip and not returned confirmed, also, the distal tip was found bent.The device was measured in three sections (distal - medium - proximal) and were within specification.
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12197184
Report Number2134265-2021-09260
Device Sequence Number11660294
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0026811647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;